# SDR AALA20060437

- Difficulty date: June 6, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT AND RIGHT PYLON OUTBOARD SKIN AT STATION 250 HAD GROOVE WORN FROM THRUST REVERSER SEAL RETAINER.  AREA WAS 6 INCHES BY .7 INCH WITH A DEPTH OF .125 INCH AND WAS SIX INCHES LONG.  DAMAGE WAS BLENDED PER SRM.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS ACCOMPLISHED AND AREA REFINISHED.
